MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT SER. II INSERT-10 DEG.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT SER. II INSERT-10 DEG.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 2041-2858
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/29/2005
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a dislocation.Revised liner to a constrained liner.The exeter stem was removed and replaced during the procedure.Right hip.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving an omnifit liner was reported.The event was confirmed through clinician review of the provided medical records.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: this inquiry reports multiple complications of a right total hip replacement.It was implanted in 2003, sustained recurrent dislocations and was revised with a hooded liner.In 2005 the patient dislocated again and was revised to a constrained liner.He did well until 2022 when his femoral component fractured and he was revised again.I can confirm that these events took place since i was able to see the stickers of the implants used, such as the 10- degree hooded liner for the first revision, the constrained liner for the second revision and photos of the fractured implant and post-revision xray.Handwritten notations of the two earlier revision surgeries are also present.Regarding the possible root causes of this events, i cannot determine it with certainty.Causes of late dislocation are multifactorial including surgical technique factors and patient activity factors.Causes of stem fracture are also multifactorial including surgical technique factors, patient activity factors, patient weight and implant factors.Device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records indicated: this inquiry reports multiple complications of a right total hip replacement.It was implanted in 2003, sustained recurrent dislocations and was revised with a hooded liner.In 2005 the patient dislocated again and was revised to a constrained line.He did well until 2022 when his femoral component fractured and he was revised again.I can confirm that these events took place since i was able to see the stickers of the implants used, such as the 10- degree hooded liner for the first revision, the constrained liner for the second revision and photos of the fractured implant and post-revision xray.Handwritten notations of the two earlier revision surgeries are also present.Regarding the possible root causes of this events, i cannot determine it with certainty.Causes of late dislocation are multifactorial including surgical technique factors and patient activity factors.Causes of stem fracture are also multifactorial including surgical technique factors, patient activity factors, patient weight and implant factors.Further information such as device return, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
OMNIFIT SER. II INSERT-10 DEG.
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13452129
Report Number0002249697-2022-00180
Device Sequence Number15002389
Product Code LPH
UDI-Device Identifier04546540035400
UDI-Public04546540035400
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K943054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2005
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2004
Device Model Number2041-2858
Device Catalogue Number2041-2858
Device Lot Number40972101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/1999
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight93 KG